Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

S. Bianchini - P. Bonicatto - N. Gusev

Renormalization for autonomous nearly incompressible BV vector fields in 2D

created by bonicatto on 20 Dec 2014
modified on 23 Dec 2019


Published Paper

Inserted: 20 dec 2014
Last Updated: 23 dec 2019

Journal: SIAM Journal on Mathematical Analysis
Volume: 48
Number: 1
Pages: 1-33
Year: 2016


Given a bounded autonomous vector field $b \colon \mathbb R^d \to \mathbb R^d$, we study the uniqueness of bounded solutions to the initial value problem for the related transport equation \[ \partial_t u + b \cdot \nabla u= 0. \] We are interested in the case where $b$ is of class BV and it is nearly incompressible. Assuming that the ambient space has dimension $d=2$, we prove uniqueness of weak solutions to the transport equation.


Credits | Cookie policy | HTML 5 | CSS 2.1